Article (Scientific journals)
Parametrization of abelian $K$-surfaces with quaternionic multiplication
Guitart, Xavier; Molina Blanco, Santiago
2009In Comptes Rendus. Mathématique, 347 (23-24), p. 1325--1330
Peer reviewed
 

Files


Full Text
PAKSQM.pdf
Author preprint (150.17 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Guitart, Xavier
Molina Blanco, Santiago ;  University of Luxembourg
Language :
English
Title :
Parametrization of abelian $K$-surfaces with quaternionic multiplication
Publication date :
2009
Journal title :
Comptes Rendus. Mathématique
ISSN :
1631-073X
Volume :
347
Issue :
23-24
Pages :
1325--1330
Peer reviewed :
Peer reviewed
Commentary :
2588775 (2011b:11083)
Available on ORBilu :
since 21 November 2013

Statistics


Number of views
47 (0 by Unilu)
Number of downloads
192 (0 by Unilu)

Scopus citations®
 
5
Scopus citations®
without self-citations
2
OpenCitations
 
2
WoS citations
 
4

Bibliography


Similar publications



Contact ORBilu